Function approximation with fuzzy operators : [abstract]

Dombi József and Dombi József Dániel: Function approximation with fuzzy operators : [abstract].

[thumbnail of cscs_2008_019.pdf]
Cikk, tanulmány, mű

Download (25kB) | Preview
Item Type: Conference or Workshop Item
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2008
Volume: 6
Page Range: p. 19
Language: English
Publisher: University of Szeged
Place of Publication: Szeged
Event Title: Conference of PhD students in computer science (6.)
Event Type: Conference
Event Location: Szeged
Event Dates: 2008. július 2-5.
Related URLs:
Uncontrolled Keywords: Fuzzy halmazelmélet - előadáskivonat
Additional Information: Bibliogr.: 19. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
Date Deposited: 2019. Oct. 17. 10:06
Last Modified: 2023. Jun. 30. 08:22

Actions (login required)

View Item View Item